# SDR AALA201911059010

- Difficulty date: October 26, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON LH HORIZONTAL STABILIZER(1 EA). REPLACE ELEVATOR HINGE ARM END FITTING #5 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A STEP 1 THRU 4A(6) AND STEP 5.
